# SDR R61A202002220230

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086055001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT WET AREA SPLICE PLATE AT FR84 RBL 24" AS MARKED. REMOVED CORROSION ON AFT WET AREA SPLICE
PLATE AT FR84 RBL 24" REF SRM 51-12-01 WITH A MAX MATERIAL LOSS OF .020" AND FOUND TO BE OUT OF LIMITS REF SRM 51-75-16. REMOVED AND REPLACED THE
SPLICE PLATE REF SRM 51-40-08. TREATED, PRIMED AND TOP COATED REF SRM 51-23-04, 51-23-05 AND 51-23-06. A/C REMAINS IN CHECK.
